MAUDE Adverse Event Report: Abbott Point of Care Inc. i-STAT Troponin (hS-TnI ) Cartridge; hS-TnI cartridge

Abbott Point of Care Inc. i-STAT Troponin (hS-TnI ) Cartridge; hS-TnI cartridge
Catalog Number 09P81-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Codes Chest Pain (1776); Pneumothorax (2012); Limb Pain (4836)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident: 1010686 the investigation was completed on (b)(6) 2026.A review of the device history record confirmed the cartridge lot met finished goods release criteria.Although retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ap (product complaint level 2 and level 3 investigation procedure), hs-tni cartridge lot c26140a is associated with a related previously identified deficiency for reduced interference mitigation robustness, which is captured in quality record 1130236.

Brand Name
i-STAT Troponin (hS-TnI ) Cartridge
Common Device Name
hS-TnI cartridge
Manufacturer (Section D)
Abbott Point of Care Inc.
400 college road
princeton NJ 08540
Manufacturer (Section G)
Abbott Point of Care Canada Ltd.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
ottawa, ontario K2H 8-V4
CA   K2H 8V4
MDR Report Key50060514
Report Number2245578-2026-00154
Device Sequence Number10693968
Product Code MMI
UDI-Device Identifier00054749003051
UDI-Public00054749003051
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K240984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P81-25
Device Lot NumberC26140A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale